About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (3)

Dec 27, 2018 · Vivaer nasal valve remodeling and Empty Nose Syndrome? in Ear, Nose & Throat (ENT)

I had turbinate surgery in July after being told by my physician to get off of Zyrtec-D that I had been on for 15 years. Soon after I did so, I was severely congested and couldn't breathe out of my nose. After mentioning turbinate surgery, I was told by an ENT that nothing could be done for me and that my turbinates had already been reduced (in a previous surgery). I, in a state of desperation and stupidity, went back to the surgeon's associate that I had had prior, and he said he could reduce my turbinates to open up the air flow (with me not knowing the ramifications). Two months after the surgery and after everything should have healed is when I started having insomnia, got dependent on benzos prescribed and now more recently have the horrific symptoms I described above that have thrown me into utter panic and cognitive decline. Any suggestions as to reparative action to correct the surgery or is this now permanent?

Dec 27, 2018 · Vivaer nasal valve remodeling and Empty Nose Syndrome? in Ear, Nose & Throat (ENT)

Has anyone had symptoms after turbinate reduction surgery that despite having clear nasal passages included feelings of nasal obstruction, dry empty air, not being able to take and feel a deep breath, a sensation of being unable to breathe with nasal and facial pain, an inability to fall and stay asleep and being jolted awake due to lack of airflow, and being constantly distracted by a sense that you are not getting enough air? Have you been treated for this condition and found relief and if so, by whom and what was done to correct the problem? I am in a constant state of hell and need help!

Dec 27, 2018 · Weening Off of Ativan For Sleep in Sleep Health

Has anyone been prescribed Ativan for sleep, been dependent on it, and then weened yourself off of it and been given something else to replace it and/or been able to get off of it completely? I have been on 1 mg Ativan for 3 months due to the inability to fall and stay asleep due to what I have now determined was a botched nasal surgery. I have been tapering off of it for this last month and have gotten down to .125 mg, but am unable to get over the last hump, because it at least gives me a couple hours before I am jolted out of sleep from not being able to breathe. Does anyone have any suggestions as to what to do?